Excessive Diarrhea Chronic

1 Reply Updated



Conversation Starter

gee cee Says:


what can I take to help stop this diarrhea. I have this 3 to 4 times a week. I am really confined to the house as I never know when this is going to hit me. No help from the various doctors.
Thank you





Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Gee cee! How are you? I'm sorry about the problem that you're having.

What have you tried to treat it? What types of foods do you eat?

I think you'd be best served to see a specialist, such as a gastroenterologist, they are the most knowledgeable about such things.

Have the doctors done any tests? Have you had a colonoscopy recently?

Are you on any medications?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

chronic severe diarrhea w/o a diagnosis in my teen
My 17 y/o daughter has had diarrhea so severe is has required hospitalizations x2. We have had her scoped twice a EGD tw... 7 replies
Excessive daytime sleepiness
Is metodate as effective as adderal for Narcolepsy? ## Hello. Marc! How are you? Yes, though it may not be as effective ... 3 replies
excessive head sweating from humidity
Extreme bout's of excessive head sweating, vertigo, nausea, dizziness affiliated from high humidity. Have problems w... 3 replies
Excessive Bloating on Linzess
I've been on Linzess for about a week now and the bloating is unbearable. The medication has produced several BM'... 2 replies
Excessive belching on Gabapentin
I have been on Gabapentin for over a year and a half. I belch all the time unless I'm sleeping or talking. Do any of... 2 replies
Excessive wetness with Estring
I'm coming to the end of my first year of using Estring. It has definitely helped with severe vaginal dryness. I not... 2 replies
excessive thirst
i have been taking levothyroxine for almost six years. there were times i experienced excessive thirst. as i research, i... 2 replies
Excessive eating or weight gain with LORATADINE, anyone??
Just recently I complain to my doctor about my allergies, he put me on loratadine 10 mg once a day. It has been brought ... 1 reply
excessive consumption of Almacone
I just need to know if there are any drastic side effects associated with continuous consumption of Almacone? ## Not rea... 1 reply
excessive gas
I burp a lot and certain days have no appetite, I feel like there's a bubble on the inside is popping, and I feel we... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 30 May 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA